Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Nontrivial Solution for a Kirchhoff Type Problem with Zero Mass

Nontrivial Solution for a Kirchhoff Type Problem with Zero Mass

Year:    2021

Author:    Yanghuan Hu, Haidong Liu, Mingjie Wang, Mengjia Xu

Journal of Mathematical Study, Vol. 54 (2021), Iss. 4 : pp. 387–395

Abstract

Consider the Kirchhoff type equation (a+bRN|u|2dx)Δu=(1|x|μF(u))f(u)  in RN,  uD1,2(RN),      (0.1)

where a>0, b0, 0<μ<min{N,4} with N3, f:RR is a continuous function and F(u)=u0f(t)dt. Under some general assumptions on f, we establish the existence of a nontrivial spherically symmetric solution for problem (0.1). The proof is mainly based on mountain pass approach and a scaling technique introduced by Jeanjean.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jms.v54n4.21.04

Journal of Mathematical Study, Vol. 54 (2021), Iss. 4 : pp. 387–395

Published online:    2021-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords:    Kirchhoff type equation zero mass mountain pass approach.

Author Details

Yanghuan Hu Email

Haidong Liu Email

Mingjie Wang Email

Mengjia Xu Email